# SDR EISA20000133

- Difficulty date: September 1, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N352PA
- Make and model: Boeing 727225
- Aircraft serial: 20616
- Aircraft time: 64,134 hours, 44,405 cycles
- Engine: Pwa JT8D15
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: F61C0058M1
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, NR 3 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED.  RAN CHECKLIST AND HAD NR 3 BLEED VALVE CLOSED AND NR 2 RT BLEED VALVE OPEN TO RESTORE NORMAL OPERATION.  FOUND IN NR 3 STRUT LOOSE FASTENERS ON BLEED VALVE.  TIGHTENED PER M/M 77 STANDARD PRACTICES, OPS CHECK NORMAL.
